×

zbMATH — the first resource for mathematics

The nonexistence of the path-space measure for the Dirac equation in four space-time dimensions. (English) Zbl 0689.70010
Summary: It is proved that the path-space measure for the Dirac equation in four space-time dimensions does not exist. The origin of the nonexistence of the measure turns out to be the dependence of the solution on the first derivative of the initial condition.

MSC:
70H40 Relativistic dynamics for problems in Hamiltonian and Lagrangian mechanics
83A05 Special relativity
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] DOI: 10.1063/1.528162 · Zbl 0665.35069 · doi:10.1063/1.528162
[2] DOI: 10.1063/1.528162 · Zbl 0665.35069 · doi:10.1063/1.528162
[3] DOI: 10.1063/1.528162 · Zbl 0665.35069 · doi:10.1063/1.528162
[4] DOI: 10.1063/1.528162 · Zbl 0665.35069 · doi:10.1063/1.528162
[5] DOI: 10.1063/1.528162 · Zbl 0665.35069 · doi:10.1063/1.528162
[6] DOI: 10.1063/1.528162 · Zbl 0665.35069 · doi:10.1063/1.528162
[7] to appear in Bull. Pol. Acad. Sci. Math. 37, No. 7–8 (1989).0239-7269
[8] DOI: 10.1103/PhysRev.80.440 · Zbl 0040.28002 · doi:10.1103/PhysRev.80.440
[9] DOI: 10.1103/PhysRev.80.440 · Zbl 0040.28002 · doi:10.1103/PhysRev.80.440
[10] DOI: 10.1103/PhysRev.80.440 · Zbl 0040.28002 · doi:10.1103/PhysRev.80.440
[11] DOI: 10.1016/0022-1236(84)90045-4 · Zbl 0562.35055 · doi:10.1016/0022-1236(84)90045-4
[12] DOI: 10.1103/PhysRevLett.53.419 · doi:10.1103/PhysRevLett.53.419
[13] DOI: 10.1088/0305-4470/17/5/023 · Zbl 0554.35109 · doi:10.1088/0305-4470/17/5/023
[14] DOI: 10.1088/0305-4470/17/12/015 · Zbl 1188.81065 · doi:10.1088/0305-4470/17/12/015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.